# SDR ASAA2018022623708

- Difficulty date: February 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 13,500 hours, 4,490 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO TILT FUNCTION ON WEATHER RADAR ISN'T FUNCTIONING PROPERLY.  WHEN AUTO IS UTILIZED THE RETURN DISPLAY SHOWS VERY INTENSE RETURNS , WHEN NO WEATHER IS ACTUALLY THERE, IT MAYBE POINTING AT THE GROUND, RADAR SYSTEM FUNCTIONS CORRECTLY WHEN UTILIZING MANUAL TILT.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-43, TASK 814. ACCOMPLISHED WXR SYSTEM OPERATIONAL TEST REF B737-900 AMM 34-43-00-710-802-001. OPS CK GOOD WITH NO ABNORMAL READINGS. ACCOMPLISHED WXR SYSTEM BITE REF FIM 34-43 TASK 801. OPS CK GOOD. THIS CLEARS MEL 34-15H. NO CONFIG CHANGE. GROUND VERIFICATION SUCCESSFUL.
